Prof. Ahmet Şahiner

Department of Mathematics, Faculty of Art and Science

Suleyman Demirel University, Turkey

Full Professor



1998 Ph.D., Erciyes University, Department of Mathematics

1994 M.Sc., Hacettepe University, Department of Mathematics

1981 B.Sc., Hacettepe University, Department of Mathematics

Publications (Selected)

  1. Şahiner, A., 2002. Some New Paranormed Spaces Defined By Modulus Function. Indian J. pure appl. Math., 33(12), 1877-1888.
  2. Saltan M., Saltan S., Sahiner A., Fuzzy logic modeling of deflection behaviour against dynamic loading in flexible pavements, Construction and Building Materials, Volume 21, Issue 7, July 2007, Pages 1406-1414.
  3. Şahiner, A., Gürdal, M., Saltan, S., ve Gunawan, H., Ideal convergence in 2-normed spaces, Taiwanese Journal of Mathematics, 11(4), 1477-1484, 2007.
  4. Sahiner, A., On I-Lacunary Strong Convergence in 2−Normed Spaces, Int. J. Contemp. Math. Sciences, Vol. 2, 2007, no. 20, 991 - 998.
  5. Şahiner, A., Gürdal, M., and Düden, F.K., "Triple sequences and their statistical convergence", Selçuk Journal of Applied Mathematics, 8(2), 49-55, 2007.
  6. Gürdal, M., and Şahiner, A., "Extremal I-Limit Points of Double Sequences ", Applied Mathematics E-Notes, 8, 131-137, 2008.
  7. Gürdal, M., and Şahiner, A., "Ideal Convergence in n-normed spaces and some new sequence spaces via n-norm", Journal of Fundamental Sciences, 4(1), 233-244, 2008.
  8. Şahiner, A., and Gürdal, M., "New sequence spaces in n-normed spaces with respect to an Orlicz function", The Aligarh Bulletin of Mathematics, 27(1), 53-58, 2008.
  9. Sahiner, A., and Tripathy, B.C., Some I-related properties of triple sequences, Selcuk Journal of Applied Mathematics, 9(2), 9-19, 2008.
  10. Sahiner, A., and Acar S., Süleyman Demirel Üniversitesi Kampüsünde Güvenlik Birimi Yerleştirilmesi Optimizasyonu, SDÜ. Journal of Natural and Applied Sciences, 12(3), 168-172,
  11. Şahiner, A., On generalized duals of some sequence spaces, Çankaya Üniversitesi Fen-Edebiyat Fakültesi, Journal of arts and sciences, Sayı 2, 127-132, 2004.
  12. Gürdal, M., Şahiner A., and Açık I., Approximation theory in 2-Banach Spaces, Nonlinear Analysis: Theory, Methods & Applications, 71 (2009) 1654-1661.
  13. Sahiner A., Gürdal M., Yiğit T., Ideal convergence characterization of the completion of linear n-normed spaces, Computers & Mathematics with Applications, 61(3), 683-689, 2011.
  14. A. Şahiner, H.S. Akın, New sequence spaces in multiple normed spaces, Applied Mathematics and Computation, Volume 218, Issue 3, 1 October 2011, Pages 1030-1035.
  15. Gürdal, M., Şahiner, A., Statistical approximation with a sequence of 2-Banach spaces, Mathematical and Computer Modelling, 55 (2012) 471–479.
  16. Sahiner A., Yigit, T., A Study of Rough Set Approach in Gastroenterology, Computational and Mathematical Methods in Medicine, Volume 2013 (2013),7 pages, 2013. doi:10.1155/2013/782049.
  17. Sahiner, A., Gokkaya, H., Uçar, N., Nonlinear modelling of the layer microhardness of Fe-Mn Binary Alloys, Journal ofthe Balkan Tribological Association, Vol. 19, No:4, 537-548 (2013).
  18. Sahiner, A., Buzkan G., An Application of Fuzzy Goal Programming to a Specific Diet Problem, Journal of Natural and Applied Sciences, 14(2), 124-133, 2010.
  19. Şahiner A., Akın H. S., Türen B., An Application of Determining the Best Tax Ratios by Goal Programing, Selcuk Journal of Appl. Math., Vol. 11. No.2. pp. 93 - 102 , 2010.
  20. H. Gökkaya, A. Şahiner, “An Application of Constrained Nonlinear Programming to the Physical Problem: Fe-Mn Binary Alloys”, Special Issue, 211-219,2011.
  21. Sahiner, A., Turhan, İ., Cost Minimization Of Recycling Processes At Eti Aluminum Plants, SDU Journal of Science, 7(1), 45-55, 2012.
  22. Sahiner, A., Fixed Point Theorems in symmetric 2-Cone Banach Space (l_p,|.|^p), Journal of Nonlinear Analysis and Optimization, Vol. 3, No. 2, (2012), 115120.
  23. Şahiner, A., Yigit, T., Fixed Point Theorems in p-summable symmetric n-cone normed sequence spaces, TWMS J. App. Eng.Math, Vol. 3 No. 2, 2013.
  24. Şahiner, A., Gokkaya, H., Yiğit, T., A new filled function for nonsmooth global optimization, AIP Conf. Proc., 1479, 972 (2012).
  25. Şahiner, A., Yiğit, T., 2-cone Banach spaces and fixed point theorem, AIP Conf. Proc., 1479, 975 (2012).